# SDR ALGA122810587AL

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 15,612 hours
- Engine: Allsn 250C47B
- Engine time: 5,229 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Engine
- Part time: 5,229 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, FRONT SEAT PASSENGER ALERTED PILOT AN ODOR OF SOMETHING BURNING THEN SAW SMOKE BY HIS FEET (HEATER VENT AREA). PILOT TURNED OFF HEATER AND RETURNED TO BASE.  ACFT EQUIPPED WITH ENGINE BLEED AIR HEATER.  SUSPECTING AN ENGINE INTERNAL SEAL FAILURE, MX REMOVED ENGINE AND SENT TO ENGINE SHOP. NO FURTHER DETAILS AT THIS TIME.
